Full Text: PDF
Volume 3, Issue 3, 1 December 2019, Pages 277-293
Abstract. The purpose of this paper is to investigate the Levitin-Polyak well-posedness of a bilevel vector variational inequality. The (generalized) Levitin-Polyak well-posedness is extended to the bilevel vector variational inequality and some metric characterizations of these Levitin-Polyak well-posedness new concepts are discussed.
How to Cite this Article:
Xingxing Ju, Xiuli Zhu, Mohd Akram, Levitin-Polyak well-posedness for bilevel vector variational inequalities, J. Nonlinear Var. Anal. 3 (2019), 277-293.